# SDR SWAA2012040502832

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 6,089 hours, 3,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT LEFT OVERWING EXIT LOOSE.  REMOVED AND REPLACED EXIT SIGN PER MM.
